# SDR GTIA2022100336696

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 6,927 hours, 2,827 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL IN THE FLIGHT DECK AT 6000FT IDDLE POWER. SMELL WENT AWAY 1 MIN AFTER PACK 1 WAS TURNED OFF. FLIGHT ATTENDANTS DID NOT SMELLED ANYTHING. NO FURTHER SMELL AFTER PACK 1 OFF. -PERFORMED TROUBLESHOOTING PER TSM 05-50-00-810-831-A. PERFORMED LEVEL B DECONTAMINATION ECS IAW AMM 21-00-00-615-803-A. NO ODOR , FUME NOTED A/C OK FOR CONTINUE SERVICE.
